MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD PS TIB BRG 10X63/67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD PS TIB BRG 10X63/67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Fibrosis (3167)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: vanguard femoral right, catalog 183108, lot j3747375; biomet cruciate tray 63mm, catalog 141231, lot j3730031; vanguard femoral pegs set 2, catalog 183099, lot 217990; series a standard 3 peg patella, 184762, lot 047990; palacos r 1x40 bone cement, catalog 00111214001, lot 83264474.Customer has not indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient was experiencing pain and stiffness and subsequently underwent a manipulation under anesthesia approximately six months post right knee arthroplasty due to arthrofibrosis.
 
Event or Problem Description
No additional information reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed through review of medical records.Device history record was reviewed and no discrepancies were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VNGD PS TIB BRG 10X63/67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9087837
Report Number0001825034-2019-04194
Device Sequence Number11368919
Product Code MBH
UDI-Device Identifier00880304271852
UDI-Public(01)00880304271852
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2020
Device Model NumberN/A
Device Catalogue Number183620
Device Lot Number103990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight83